Alert archive / New York / Flood Watches in 2025

Flood Watch 6, NWS Buffalo, NY

June 9, 202511 counties in New York

NWS Buffalo, NY issued this flood watch at Jun 9, 2025, 4:16 AM EDT for 11 counties in New York. It took effect at Jun 9, 2025, 2:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2025, 4:16 AM EDT (08:16 UTC)
In effect from
Jun 9, 2025, 2:00 PM EDT
Expired
Jun 10, 2025, 2:00 AM EDT
In force
12 hr
Issued by
NWS Buffalo, NY
Flood severity
None

Counties Allegany County, NY, Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 80 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2025-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2025-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-104 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

233 
WGUS61 KBUF 090816
FFABUF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Buffalo NY
416 AM EDT Mon Jun 9 2025

NYZ003-004-012>014-019>021-085-091630-
/O.NEW.KBUF.FA.A.0006.250609T1800Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe-Wayne-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-
Allegany-Southern Erie-
Including the cities of Rochester, Newark, Warsaw, Geneseo,
Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and
Springville
416 AM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE 
TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...A portion of western New York, including the following 
  counties, Allegany, Cattaraugus, Chautauqua, Livingston, Monroe, 
  Ontario, Southern Erie, Wayne and Wyoming.

* WHEN...From 2 PM EDT this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and Flash Flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NYZ005-006-091630-
/O.NEW.KBUF.FA.A.0006.250609T2100Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
416 AM EDT Mon Jun 9 2025

...FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall is possible.

* WHERE...A portion of central New York, including the following 
  counties, Northern Cayuga and Oswego.

* WHEN...From this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and Flash Flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

SJW
3 follow-up statements
791 
WGUS61 KBUF 091511
FFABUF

Flood Watch
National Weather Service Buffalo NY
1111 AM EDT Mon Jun 9 2025

NYZ003-004-012>014-019>021-085-092315-
/O.CON.KBUF.FA.A.0006.250609T1800Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe-Wayne-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-
Allegany-Southern Erie-
Including the cities of Rochester, Newark, Warsaw, Geneseo,
Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and
Springville
1111 AM EDT Mon Jun 9 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of western New York, including the following 
  counties, Allegany, Cattaraugus, Chautauqua, Livingston, Monroe, 
  Ontario, Southern Erie, Wayne and Wyoming.

* WHEN...Through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York late this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NYZ005-006-092315-
/O.CON.KBUF.FA.A.0006.250609T2100Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
1111 AM EDT Mon Jun 9 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 5 PM EDT THIS AFTERNOON 
THROUGH LATE TONIGHT...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of central New York, including the following 
  counties, Northern Cayuga and Oswego.

* WHEN...From 5 PM EDT this afternoon through late tonight.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York late this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TMA
875 
WGUS61 KBUF 092256
FFABUF

Flood Watch
National Weather Service Buffalo NY
656 PM EDT Mon Jun 9 2025

NYZ003-004-012>014-019>021-085-100600-
/O.CON.KBUF.FA.A.0006.000000T0000Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe-Wayne-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-
Allegany-Southern Erie-
Including the cities of Rochester, Newark, Warsaw, Geneseo,
Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and
Springville
656 PM EDT Mon Jun 9 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of western New York, including the following 
  counties, Allegany, Cattaraugus, Chautauqua, Livingston, Monroe, 
  Ontario, Southern Erie, Wayne and Wyoming.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York late this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NYZ005-006-100600-
/O.CON.KBUF.FA.A.0006.000000T0000Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
656 PM EDT Mon Jun 9 2025

...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY...

* WHAT...Flash flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of central New York, including the following 
  counties, Northern Cayuga and Oswego.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - A slow moving cold front will track across Western and North
    Central New York late this afternoon and evening, with the
    potential for heavy rain. Repeated storms over any given
    location will have the potential to lead to poor drainage
    flooding and flash flooding.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

JJR
344 
WGUS61 KBUF 100556
FFABUF

Flood Watch
National Weather Service Buffalo NY
156 AM EDT Tue Jun 10 2025

NYZ003-004-012>014-019>021-085-100700-
/O.CAN.KBUF.FA.A.0006.000000T0000Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe-Wayne-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-
Allegany-Southern Erie-
Including the cities of Rochester, Newark, Warsaw, Geneseo,
Canandaigua, Jamestown, Olean, Wellsville, Orchard Park, and
Springville
156 AM EDT Tue Jun 10 2025

...FLOOD WATCH WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING...

The Flash Flood Watch will expire for a portion of western New York, 
including the following counties, Allegany, Cattaraugus, Chautauqua, 
Livingston, Monroe, Ontario, Southern Erie, Wayne and Wyoming.

Flooding is no longer expected to pose a threat. Therefore, the 
Flash Flood Watch will expire at 2 AM EDT early this morning. Please 
continue to heed remaining road closures.

$$

NYZ005-006-100700-
/O.EXP.KBUF.FA.A.0006.000000T0000Z-250610T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Cayuga-Oswego-
Including the cities of Fair Haven and Oswego
156 AM EDT Tue Jun 10 2025

...FLOOD WATCH WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING...

The Flash Flood Watch will expire for a portion of central New York, 
including the following counties, Northern Cayuga and Oswego.

The flash flooding threat has ended. Therefore, the Flash Flood 
Watch will expire at 2 AM EDT early this morning.

$$

SJW

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Jun 8, 9:48 PM EDT, 6 hours 28 minutes earlier.

Area forecast discussion, Jun 8, 9:48 PM EDT, 6 hours 28 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
948 PM EDT Sun Jun 8 2025

.SYNOPSIS...
A mid level disturbance will keep chances for rain showers going
tonight, along with the possibility for a rumble of thunder. While
this convective activity will remain tame through tonight, it will
increase the moisture in the lower levels with more humid conditions
around the area to start Monday. After some brief drying Monday
morning, things will become much more active Monday afternoon with
numerous showers and thunderstorms developing. Some of these storms
may produce locally heavy rainfall and gusty winds through the
afternoon into the evening, with these drenching thunderstorms
continuing the heavy rain threat through the overnight hours.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
The first round of rain showers is now pushing into central NY as
the mid level shortwave pushes east. While this will allow for a
break in the showers across western NY this evening, expect showers
to redevelop late this evening and linger through the overnight as a
warm front makes its way northward across the area.

A mid level low over the western Great Lakes with several shortwave
troughs pinwheeling around the feature will then impact our weather
for Monday and Monday night. Deepening moisture and strengthening
shear profiles will bring the potential for thunderstorms with
strong wind gusts and locally very heavy downpours during the
afternoon and evening hours.

Focusing a bit more on Monday afternoon and evening, several factors
are coming together for a potentially active time period. A belt of
southerly flow of 50 knots across far western NY will lie under the
front entrance region of an upper level jet that is rounding a
deepening mid level low over the central Great Lakes. Height falls
and diffluent flow will aid in broad scale lift. In the lower
atmosphere, MUCAPE values continue to trend upwards, with over a
1000 J/KG of instability over portions of our region Monday
afternoon and evening. The axis of a +1SD PWAT anomaly will lie over
our region tomorrow afternoon and evening, that with a boundary
layer flow becoming parallel to an approaching cold front will
encourage training cells. While the threat for damaging winds from
severe thunderstorms will be mainly concentrated from the Genesee
Valley/Finger Lakes region westward through the afternoon and early
evening hours, the threat for locally heavy rainfall will impact our
entire region with basin average rainfall amounts of an inch
plus possible across a good portion of our area from the mid
afternoon through the overnight.

Convection ends from west to east Monday night, with some lingering
patchy fog possible through the night as low level moisture hangs
around and air temperatures settle back to near the dewpoint.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The mid level low over the Great Lakes will lift east/northeast into
Canada on Tuesday. This will allow the cold front to continue to
slowly exit off to our east. The threat will exist for an additional
round of scattered showers and a few thunderstorms, inland from the
lakes and areas east of the I-81 corridor. A somewhat cooler day is
expected along with breezier conditions, especially downwind of Lake
Erie.

The mid-level trough exits off into New England by Wednesday, but we
still could see a few showers across the North Country in the
afternoon.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A shortwave trough moving southeast across Ontario will drag a cold
front into the area Thursday with a chance of showers or a
thunderstorm. Will be monitoring the potential for this front to
stall out over the area and its influence on our weather for the end
of the week and into the weekend. Where this front ends up will
determine the threat for additional showers and thunderstorms
through this time period.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
First batch of light showers now pressing into central New York as
mid level shortwave pushes east. a mix of MVFR/IFR across the
Southern Tier and Finger Lakes this evening, otherwise mainly VFR
expected through the evening hours.

Showers will redevelop from south to north later this evening and
linger through the overnight as a warm front makes its way northward
across the area. Increasing low level moisture will cause flight
conditions to degrade further second half of tonight with IFR/LIFR
CIGS becoming predominant across the higher terrain of the Southern
Tier, and MVFR CIGS for the rest of western NY into central NY.
North Country will slowly lower through the low VFR CIG range,
possibly down to MVFR after daybreak.

Warm front presses north of the area, with a break in the rain
showers expected for the morning hours. While the Southern Tier
likely stays locked in the MVFR/IFR range through the first half of
the day, expect a several hour period of VFR across the lower
terrain south of Lake Ontario, with decks even scattering out in
some places as our area becomes firmly entrenched in the warm
sector.

A cold front will then approach western NY Monday afternoon with a
line of showers and thunderstorms along and ahead of the boundary.
The front will slow its eastward progression as eases across western
NY into the Finger Lakes through the afternoon into the early
evening hours. Expect widespread rain and thunderstorms featuring
the potential for locally heavy rain and strong wind gusts. Flight
conditions will lower to IFR, and possibly LIFR in heavier storms,
with MVFR predominant outside of heavier activity. Far western NY
may start to see some improvement toward the very tail end of the
TAF period.

Outlook...

Monday night...Widespread showers and embedded thunderstorms to
start the period with LIFR/IFR flight conditions. Activity ends from
west to east overnight, with patches of fog lingering through
the night.

Tuesday...VFR/MVFR with a chance for showers and thunderstorms.
Likely VFR and dry for KBUF/KIAG.

Wednesday...Mainly VFR with a chance of a few showers east of Lake
Ontario.

Thursday and Friday...Mainly VFR with a few showers and
thunderstorms around.

&&

.MARINE...
Southeast flow will strengthen through the overnight between
departing surface high pressure over the lower Saint Lawrence
Valley, and an area of low pressure approaching the lower Great
Lakes from the west. This southeast flow, possibly over 15 knots at
times tonight toward the eastern end of Lake Ontario will produce a
modest chop on the waters.

Winds will veer more southerly to southwesterly through the day
Monday and remain through Tuesday behind a cold front that will
cross the lower Great Lakes Monday evening. As a pool of cool
air associated with the mid level low passes over the lower
Great Lakes Tuesday and Tuesday night, a modest chop will again
develop on the lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Air Quality Alert until midnight EDT tonight for NYZ001>008-
     010>014-019>021-085.
MARINE...None.

&&

SYNOPSIS...JM/Thomas
NEAR TERM...JM/Thomas
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...JM
MARINE...JM/Thomas
Hazardous weather outlook, Jun 8, 4:53 AM EDT, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
453 AM EDT Sun Jun 8 2025

NYZ019-020-090900-
Chautauqua-Cattaraugus-
453 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a 'Slight Risk' for severe thunderstorms on Monday and
Monday night. The primary threat will be damaging wind gusts. The
best timing for thunderstorms is late Monday afternoon and evening.

Additionally, there is a 'Slight Risk' for excessive rainfall on
Monday and Monday night. Showers and thunderstorms will have the
potential to produce heavy rainfall which could lead to flash
flooding, especially for areas that are susceptible to flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-010>014-021-085-090900-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Ontario-Allegany-Southern Erie-
453 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a 'Slight Risk' for excessive rainfall on Monday and Monday
night. Showers and thunderstorms will have the potential to produce
heavy rainfall which could lead to flash flooding, especially for
areas that are susceptible to flooding.

Additionally, there is a 'Marginal Risk' for severe thunderstorms on
Monday and Monday night. A few isolated severe thunderstorms will be
possible with damaging wind gusts. The best timing for thunderstorms
is late Monday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-090900-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
453 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a 'Slight Risk' for excessive rainfall on Monday and Monday
night. Showers and thunderstorms will have the potential to produce
heavy rainfall which could lead to flash flooding, especially for
areas that are susceptible to flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090900-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
453 AM EDT Sun Jun 8 2025

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:51 AM EDTFlood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Livingston and 5 more22 min
Jun 9, 3:03 PM EDTSpecial Marine WarningBUF87 min
Jun 9, 3:56 PM EDTSevere Thunderstorm WarningBUFChautauqua49 min
Jun 9, 4:16 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego59 min
Jun 9, 4:28 PM EDTSpecial Marine WarningBUF32 min
Jun 9, 4:43 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua62 min
Jun 9, 4:55 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego31 min
Jun 9, 5:30 PM EDTSpecial Marine WarningBUF60 min
Jun 9, 5:36 PM EDTTornado WarningBUFCattaraugus24 min
Jun 9, 5:51 PM EDTSevere Thunderstorm WarningBUFChautauqua54 min
Jun 9, 6:41 PM EDTFlash Flood WarningBUFAllegany4 hr

Nearby

Flood Watches in New York, 2025Every flood watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.